MathSciNet Relay Station
MathSciNet bibliographic data
MR2228652 20H20 (20F05)
Tamburini, M. Chiara; Vsemirnov, M. Irreducible $(2,3,7)$-subgroups of ${\rm PGL}_n({\Bbb F})$, $n\leq7$. J. Algebra 300 (2006), no. 1, 339–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement